American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] B. E. Wilder. Various types of norm-determining manifolds . Proc. Amer. Math. Soc. 18 (1967) 1014-1019. MR 0217572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] H. H. Corson and J. Lindenstrauss. On weakly compact subsets of Banach spaces . Proc. Amer. Math. Soc. 17 (1966) 407-412. MR 0199669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. R. Calder. A property of $l\sb{p}$ spaces . Proc. Amer. Math. Soc. 17 (1966) 202-206. MR 0190700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] N. T. Peck. A note on representing measures . Proc. Amer. Math. Soc. 17 (1966) 863-864. MR 0200703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. T. Joichi. Normed linear spaces equivalent to inner product spaces . Proc. Amer. Math. Soc. 17 (1966) 423-426. MR 0198187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. B. Diaz and F. T. Metcalf. A complementary triangle inequality in Hilbert and Banach spaces . Proc. Amer. Math. Soc. 17 (1966) 88-97. MR 0188748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] B. L. Sanders. On the existence of [Schauder]\ decompositions in Banach spaces . Proc. Amer. Math. Soc. 16 (1965) 987-990. MR 0180835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. D. McWilliams. Iterated $w\sp{\ast} $-sequential closure of a Banach space in its second conjugate . Proc. Amer. Math. Soc. 16 (1965) 1195-1199. MR 0184068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] B. L. Sanders. Decompositions and reflexivity in Banach spaces . Proc. Amer. Math. Soc. 16 (1965) 204-208. MR 0172092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. R. Retherford. A note on unconditional bases . Proc. Amer. Math. Soc. 15 (1964) 899-901. MR 0167825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joram Lindenstrauss. On projections with norm $1---$an example . Proc. Amer. Math. Soc. 15 (1964) 403-406. MR 0161126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Henry B. Cohen. The $k$-norm extension property for Banach spaces . Proc. Amer. Math. Soc. 15 (1964) 797-802. MR 0169023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Morisuke Hasumi and G. L. Seever. The extension and the lifting properties of Banach spaces . Proc. Amer. Math. Soc. 15 (1964) 773-775. MR 0169022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Joram Lindenstrauss. On the extension of operators with range in a $C(K)$ space . Proc. Amer. Math. Soc. 15 (1964) 218-225. MR 0167822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] D. Amir. Projections onto continuous function spaces . Proc. Amer. Math. Soc. 15 (1964) 396-402. MR 0165350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] R. D. McWilliams. On the $w\sp*$-sequential closure of a cone . Proc. Amer. Math. Soc. 14 (1963) 191-196. MR 0149234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John Rainwater. Weak convergence of bounded sequences . Proc. Amer. Math. Soc. 14 (1963) 999. MR 0155171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] G. S. Young. Representations of Banach spaces . Proc. Amer. Math. Soc. 13 (1962) 667-668. MR 0143007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Mahlon M. Day. On the basis problem in normed spaces . Proc. Amer. Math. Soc. 13 (1962) 655-658. MR 0137987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] A. F. Ruston. A note on the greatest crossnorm . Proc. Amer. Math. Soc. 13 (1962) 828-829. MR 0149230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] B. Grünbaum. Projections onto some function spaces . Proc. Amer. Math. Soc. 13 (1962) 316-324. MR 0156178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Y. Cuttle. On quasi-reflexive Banach spaces . Proc. Amer. Math. Soc. 12 (1961) 936-940. MR 0137983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Charles W. McArthur. A note on subseries convergence . Proc. Amer. Math. Soc. 12 (1961) 540-545. MR 0126147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Victor Klee. A question of Kat\v etov concerning the Hilbert parallelotope . Proc. Amer. Math. Soc. 12 (1961) 900-903. MR 0149240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] R. R. Phelps. A representation theorem for bounded convex sets . Proc. Amer. Math. Soc. 11 (1960) 976-983. MR 0123172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 55 of 55 found      Go to page: 1 2